# SDR AALA202307316682

- Difficulty date: June 12, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 38,724 hours, 16,349 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 20074H6491
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 6,269 hours, 2,942 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S L1 WINDOW HAS DEEP CRACK INSIDE PANE LOWER CENTER. **SUPPLEMENTAL REPORT FOR AALA202306136682: L1 WINDSHIELD REPLACED PER JOB CARD 08C21156001.** (CLOSED)
